MAUDE Adverse Event Report: BECTON DICKINSON BD SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd secondary set c61 was in an open unit packaging c61 not sealed in sterile packaging.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Sku 515302, lot 10289115 qty (b)(4), was produced in mar 2024.According to dhr, there were no quality notifications observed during manufacturing process related to mentioned issue.Manufacturing process was conducted in accordance with document 15-0137 and all quality control activities have been performed according to quality specification 10-0255 and 10-0160.Based on provided evidence (picture from customer) can be concluded that this damage was caused by packaging machine during packaging process on cazin site.After inspection of the retained sample, it was determined that there was no damage on the tube or any other nonconformity.Risk assessment have been performed based on document (b)(4) (pfmea related to packaging process), and it can be confirmed that this failure mode (tube damage - pinched set) have been included into mentioned document, and appropriate risk control have been set up (10-0255 - control specification).Coiling process of products and placing products in nests in packaging machine is performed manually, and packaging process in transport boxes is also manually performed.Operators should have identified and separated the product when packing it into the cargo box.This case can be attributed to the operator's lack of concentration.In order to prevent the repetition of this defect, sensors on packaging machine will be implemented.
 
Event or Problem Description
No additional information provided.

Brand Name
BD SECONDARY SET C61
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21366210
Report Number2243072-2025-00074
Device Sequence Number18255922
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020(10)1028915
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515302
Device Lot Number1028915
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown